Dr. Umesh Jain is now exclusively responsible for TotallyADD.com and its content

Re: Been on the meds a week now. A few new problems, emotions, have arised.

Re: Been on the meds a week now. A few new problems, emotions, have arised.2012-09-24T05:12:12+00:00

The Forums Forums I Just Found Out! Help! Been on the meds a week now. A few new problems, emotions, have arised. Re: Been on the meds a week now. A few new problems, emotions, have arised.

#116256

Misswho23
Member
Post count: 146

hey one owl to another owl. Like your avatar. Birds of a feather…

When I first went on adderall it was a little crazy. I too got real emotional about stuff especially as the medication would wear off. I take the short release as well. and about 5 -10 megs in the morning. Maybe 5 mgs. in the afternoon if I need too.

Give yourself sometime. I wasn’t used to operating on all cylinders so to speak so I was like Wow is this what it feels like to get stuff done?

I also had to get a lot of my life in order and had a huge list of things. So take it a day at a time of just a bit at a time and soon it will start to balance out.

Have you watched Dr. Jain’s webinar on medication? I found it informative. And really funny when people sent in to stop yelling. He was trying to cover a lot of material

REPORT ABUSE